RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Algebra Discrete Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Algebra Discrete Math., 2016, том 21, выпуск 2, страницы 264–281 (Mi adm567)  

RESEARCH ARTICLE

The action of Sylow 2-subgroups of symmetric groups on the set of bases and the problem of isomorphism of their Cayley graphs

Bartłomiej Pawlik

Institute of Mathematics, Silesian University of Technology, ul. Kaszubska 23, 44-100 Gliwice, Poland

Аннотация: Base (minimal generating set) of the Sylow 2-subgroup of $S_{2^n}$ is called diagonal if every element of this set acts non-trivially only on one coordinate, and different elements act on different coordinates. The Sylow 2-subgroup $P_n(2)$ of $S_{2^n}$ acts by conjugation on the set of all bases. In presented paper the stabilizer of the set of all diagonal bases in $S_n(2)$ is characterized and the orbits of the action are determined. It is shown that every orbit contains exactly $2^{n-1}$ diagonal bases and $2^{2^n-2n}$ bases at all. Recursive construction of Cayley graphs of $P_n(2)$ on diagonal bases ($n\geq2$) is proposed.

Ключевые слова: Sylow $p$-subgroup, group base, wreath product of groups, Cayley graphs.

Полный текст: PDF файл (433 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: 20B35, 20D20, 20E22, 05C25
Поступила в редакцию: 10.04.2016
Исправленный вариант: 30.05.2016
Язык публикации: английский

Образец цитирования: Bartłomiej Pawlik, “The action of Sylow 2-subgroups of symmetric groups on the set of bases and the problem of isomorphism of their Cayley graphs”, Algebra Discrete Math., 21:2 (2016), 264–281

Цитирование в формате AMSBIB
\RBibitem{Paw16}
\by Bart\l omiej~Pawlik
\paper The action of Sylow 2-subgroups of~symmetric groups on the set of bases and the problem of~isomorphism of their Cayley graphs
\jour Algebra Discrete Math.
\yr 2016
\vol 21
\issue 2
\pages 264--281
\mathnet{http://mi.mathnet.ru/adm567}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3537450}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000382847700008}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/adm567
  • http://mi.mathnet.ru/rus/adm/v21/i2/p264

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Просмотров:
    Эта страница:84
    Полный текст:28
    Литература:25
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019